# SDR GTIA2021011835548

- Difficulty date: January 16, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 5,648 hours, 2,388 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Extract
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

AVIONIC FAN MAKING LOUD NOISE AND ELECTRICAL BURNING SMELL.  BLOWER FAN AVIONICS VENTILATION) VENT AVIONICS SYSTEM FAULT NOT DISPLAYED.  REMOVED AND REPLACED EXTRACT AND BLOWER FAN 20HQ, IAW AMM 21-26-51.  OPERATIONS TEST GOOD.  THIS ACTION CLEARS DMI 2750907-1 PLACARD.  REMOVED DMI LOG PAGE UPDATED MOC NOTIFIED CB CLOSED.
